Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:

Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

SIMPLIFICATION OF THE FEDERAL INCOME TAX

A. C. Rearick
Proceedings of the Annual Conference on Taxation under the Auspices of the National Tax Association
Vol. 8 (SEPTEMBER 8 TO 11, 1914), pp. 298-313
Published by: National Tax Association
Stable URL: http://www.jstor.org/stable/23398750
Page Count: 16
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download PDF
  • Add to My Lists
  • Cite this Item